# SDR HEEA088540

- Difficulty date: August 5, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: HL36PB612
- Condition: Mismarked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PAPERWORK SHOWS CORRECT P/N, PART IS NOT CORRECT.
